# SDR AWXA9700431

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2120 · Air Distribution System
- Part: Check  Valve
- Part number: 112902
- Condition: Inoperative
- Location: Nr 1
- Part time: 7,503 hours
- Stage of operation: TO
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER ROTATION, SMELLED A HOT ELECTRIC SMELL.  SHUT DOWN RECIRCULATION FAN AND SMELL WENT AWAY.  APPROXIMATELY 15 MIN INTO FLIGHT, COOLING EXHAUST LIGHT ILLUMINATED.  SWITCHED TO ALTERNATE FAN AND RESET CIRCUIT BREAKERS WITH NOT EFFECT.  REMOVED AND REPLACED NORMAL EQUIPMENT COOLING EXHAUST CHECK VALVE.  REMOVED AND REPLACED ALTERNATE EQUIPMENT COOLING EXHAUST BLOWER ALTERNATE EQUIPMENT COOLING EXHAUST BLOWER 6577-1     9012 MALFUNCTIONED, A/EPART TOTAL TIME = 13572, PART TOTAL CYCLES = 7937, PART TIME SINCE OVERHAUL/REPAIRED = 344.
